MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE; BONE VOID FILLER

PIONEER SURGICAL TECHNOLOGY NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE; BONE VOID FILLER
Model Number 90-300-251004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient and is not available for investigation.A dhr review was performed and the device was manufactured to specifications.This report will be updated should this information become available at a later date.
 
Event or Problem Description
Our distribution partner surgalign reported the following "dos (b)(6) 2022 able to void & use commode.Pod#3 (b)(6) 2022 feels urge to void but not able to void.Bladder scan >1000ml residual; pt straight catheterized.4 hrs later same feeling of need to void but not able to void.#18fr foley catheter inserted.D/c hospital with foley in place.Voiding trial 1 week later (b)(6) 2022 failed.Repeat voiding trial (b)(6) 2022.Success.Foley catheter discontinued".

Brand Name
NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer Contact
casey sumlin
375 river park circle
marquette, MI 49855
MDR Report Key15685557
Report Number1833824-2022-00136
Device Sequence Number6497614
Product Code MQV
UDI-Device Identifier00846468049560
UDI-Public(01)00846468049560(17)230228(10)401932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number90-300-251004
Device Catalogue Number90-300-251004
Device Lot Number401932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown